# SDR SWAA2021111126484

- Difficulty date: October 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737*
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT ; 2021-465625 / [01] FABRICATED NEW PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 ; 51-40-08 AND DWG 453A2610 SHEET 20 REV E. MATERIAL USED: 2024T3 THICKNESS: 0.071 INCHES; PO: 2021-111049. SEE INDIVIDUAL SIGN OFFS BELOW.; [02] TASK COMPLETED   SEE INDIVIDUAL SIGNOFFS BELOW
